# SDR USAA030256

- Difficulty date: October 29, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112828201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED 1.8 INCH LENGTH BY 1.5 INCH WIDE, MAX DEPTH .075 INCH, FLOOR SUPPORT FRAME 16, -Y45.  CORROSION LEVEL 2, TASK NR JA220-53500. DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-42-11 AND 51-72-11.  (M)
